# SDR SWIA2018040244455

- Difficulty date: March 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 35,695 hours, 30,166 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SURFACE DENTED,  APPROXIMATELY ES 77.68,  12 INCHES FORWARD OF TRAILING EDGE.    FABRICATED A DOUBLER AND FILLER,  INSTALLED THE REPAIR AND RESTORED FINISH IAW SRM.
